Alert archive / Illinois / Severe Thunderstorm Warnings in 2022

Severe Thunderstorm Warning 143, NWS St. Louis, MO

August 3, 20227 counties in Illinois

NWS St. Louis, MO issued this severe thunderstorm warning at Aug 3, 2022, 5:34 PM CDT for 7 counties in Illinois. It was in force for 41 min. 5 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Aug 3, 2022, 5:34 PM CDT (22:34 UTC)
Expired
Aug 3, 2022, 6:15 PM CDT
In force
41 min
Issued by
NWS St. Louis, MO
Area
Storm-based polygon
Hail
0.88 in
Wind
60.0 mph

Counties Bond County, IL, Clinton County, IL, Fayette County, IL, Madison County, IL, Montgomery County, IL, Saint Clair County, IL, Washington County, IL

The radar

The St Louis radar (KLSX), 118 km from the middle of the area, began a volume at 22:38 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Aug 3, 5:40 PM CDTTSTM WND GST 62Scott Afb, ILMEASURED - KBLV AWOS.
Aug 3, 6:02 PM CDTTSTM WND DMGNew Baden, ILLARGE TREE SNAPPED OFF AT GROUND.
Aug 3, 6:10 PM CDTTSTM WND DMGAviston, ILPHOTO OF LARGE TREE LIMBS DOWNED. NUMEROUS TREE DAMAGE REPORTED NEARBY.
Aug 3, 6:10 PM CDTTSTM WND DMGAviston, IL100YR LONG TIN ROOF FROM OUTHOUSE RIPPED OFF.
Aug 3, 6:10 PM CDTTSTM WND DMGAviston, IL3IN TREE LIMBS DOWN IN AVISTON. TIME REPORTED VIA SPOTTER AND CONFIRMED ON RADAR.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 5 storm reports to this severe thunderstorm warning; the first came 6 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Aug 3, 1:51 PM CDTSevere Thunderstorm WatchSPC7 hr

The nearest sounding before it

Lincoln, IL (KILX), launched 12:00Z, 10.6 hours before the alert went out and 165 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Lincoln, IL at 12:00Z on 2022-08-03Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 2195 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Lincoln, IL at 12:00Z on 2022-08-03The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -12 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
2195 J/kg
Mixed-layer CIN
-134 J/kg
Mixed-layer LCL
1299 m above ground
0-6 km bulk shear
11 kt
0-1 km storm-relative helicity
-12 m²/s²
0-3 km storm-relative helicity
-13 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

861 
WUUS53 KLSX 032234
SVRLSX
ILC005-027-051-119-135-163-189-032315-
/O.NEW.KLSX.SV.W.0143.220803T2234Z-220803T2315Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service St Louis MO
534 PM CDT Wed Aug 3 2022

The National Weather Service in St Louis has issued a

* Severe Thunderstorm Warning for...
  Clinton County in south central Illinois...
  Bond County in south central Illinois...
  Southeastern Madison County in southwestern Illinois...
  Fayette County in south central Illinois...
  Northwestern Washington County in south central Illinois...
  Southeastern Montgomery County in south central Illinois...
  Northeastern St. Clair County in southwestern Illinois...

* Until 615 PM CDT.

* At 534 PM CDT, severe thunderstorms were located along a line
  extending from near Reno to near Lebanon, moving southeast at 30
  mph.

  HAZARD...60 mph wind gusts and nickel size hail.

  SOURCE...Radar indicated.

  IMPACT...Expect damage to roofs, siding, and trees.

* Severe thunderstorms will be near...
  New Baden and Trenton around 545 PM CDT.
  Greenville, Aviston, Woburn and Van Burensburg around 550 PM CDT.

Other locations in the path of these severe thunderstorms include
Breese, Albers, New Memphis, Germantown, Mulberry Grove, Okawville
and Shobonier.

This includes the following highways...
 Interstate 70 in Illinois between exits 24 and 68.
 Interstate 64 in Illinois between exits 19 and 41.

This also includes Ramsey Lake State Park and Carlyle Lake
Recreational Area.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

Torrential rainfall is occurring with these storms, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.

&&

LAT...LON 3882 8907 3882 8914 3875 8914 3832 8953
      3848 8995 3862 8989 3924 8935 3911 8881
TIME...MOT...LOC 2234Z 304DEG 27KT 3902 8948 3865 8977 

HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...0.88 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$

Kimble
2 follow-up statements
855 
WWUS53 KLSX 032249
SVSLSX

Severe Weather Statement
National Weather Service St Louis MO
549 PM CDT Wed Aug 3 2022

ILC005-027-051-119-135-163-189-032315-
/O.CON.KLSX.SV.W.0143.000000T0000Z-220803T2315Z/
Clinton IL-Bond IL-Madison IL-Fayette IL-Washington IL-Montgomery IL-
St. Clair IL-
549 PM CDT Wed Aug 3 2022

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 615 PM CDT
FOR CLINTON AND BOND COUNTIES IN SOUTH CENTRAL ILLINOIS...
SOUTHEASTERN MADISON COUNTY IN SOUTHWESTERN ILLINOIS...FAYETTE...
NORTHWESTERN WASHINGTON...SOUTHEASTERN MONTGOMERY COUNTIES IN SOUTH
CENTRAL ILLINOIS AND NORTHEASTERN ST. CLAIR COUNTIES IN SOUTHWESTERN
ILLINOIS...

At 549 PM CDT, severe thunderstorms were located along a line
extending from 6 miles west of Ramsey to near Highland to near
Trenton, moving east at 35 mph.

HAZARD...60 mph wind gusts.

SOURCE...Trained weather spotters.

IMPACT...Expect damage to roofs, siding, and trees.

Locations impacted include...
  Ramsey, Germantown, Beaver Creek, Beckemeyer, Carlyle, Tamalco and 
  Boulder.

This also includes Ramsey Lake State Park and Carlyle Lake
Recreational Area.
 
This includes the following highways...
 Interstate 70 in Illinois between exits 24 and 68.
 Interstate 64 in Illinois between exits 19 and 41.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

Torrential rainfall is occurring with these storms, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.

&&

LAT...LON 3882 8907 3882 8914 3875 8914 3832 8953
      3848 8995 3862 8989 3924 8935 3911 8881
TIME...MOT...LOC 2249Z 265DEG 32KT 3918 8923 3873 8963 3861 8974 

HAIL THREAT...OBSERVED
MAX HAIL SIZE...<.75 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$

Kimble
366 
WWUS53 KLSX 032304
SVSLSX

Severe Weather Statement
National Weather Service St Louis MO
604 PM CDT Wed Aug 3 2022

ILC119-135-163-032314-
/O.CAN.KLSX.SV.W.0143.000000T0000Z-220803T2315Z/
Madison IL-Montgomery IL-St. Clair IL-
604 PM CDT Wed Aug 3 2022

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN MADISON COUNTY IN
SOUTHWESTERN ILLINOIS...SOUTHEASTERN MONTGOMERY COUNTY IN SOUTH
CENTRAL ILLINOIS AND NORTHEASTERN ST. CLAIR COUNTIES IN SOUTHWESTERN
ILLINOIS IS CANCELLED...

The storms which prompted the warning have moved out of the warned 
area. Therefore, the warning has been cancelled.

A Severe Thunderstorm Watch remains in effect until 900 PM CDT for
south central and southwestern Illinois.

LAT...LON 3882 8907 3882 8914 3874 8915 3842 8943
      3841 8970 3861 8969 3866 8965 3866 8959
      3873 8959 3903 8930 3903 8925 3908 8925
      3919 8914 3911 8881
TIME...MOT...LOC 2304Z 301DEG 25KT 3911 8905 3869 8954 3854 8967 

$$

ILC005-027-051-189-032315-
/O.CON.KLSX.SV.W.0143.000000T0000Z-220803T2315Z/
Clinton IL-Bond IL-Fayette IL-Washington IL-
604 PM CDT Wed Aug 3 2022

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 615 PM CDT
FOR CLINTON...EASTERN BOND...NORTHWESTERN FAYETTE AND NORTHWESTERN
WASHINGTON COUNTIES...

At 604 PM CDT, severe thunderstorms were located along a line
extending from near Ramsey to St. Rose to New Baden, moving southeast
at 30 mph.

HAZARD...60 mph wind gusts.

SOURCE...Trained weather spotters.

IMPACT...Expect damage to roofs, siding, and trees.

Locations impacted include...
Vandalia, Greenville, Breese, New Baden, Carlyle, Trenton, Aviston,
Okawville, St. Rose, Germantown, Albers, Beckemeyer, Ramsey,
Brownstown, Mulberry Grove, Tamalco, Beaver Creek, Shobonier, Woburn
and New Memphis.

This also includes Ramsey Lake State Park and Carlyle Lake
Recreational Area.
 
This includes the following highways...
 Interstate 70 in Illinois between exits 41 and 68.
 Interstate 64 in Illinois between exits 34 and 41.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

Torrential rainfall is occurring with these storms, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.

&&

LAT...LON 3882 8907 3882 8914 3874 8915 3842 8943
      3841 8970 3861 8969 3866 8965 3866 8959
      3873 8959 3903 8930 3903 8925 3908 8925
      3919 8914 3911 8881
TIME...MOT...LOC 2304Z 301DEG 25KT 3911 8905 3869 8954 3854 8967 

HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...<.75 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$

Kimble

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS St. Louis, MO wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 3, 3:25 PM CDT, 2 hours 9 minutes earlier.

Area forecast discussion, Aug 3, 3:25 PM CDT, 2 hours 9 minutes before
Area Forecast Discussion
National Weather Service Saint Louis MO
325 PM CDT Wed Aug 3 2022

.SHORT TERM...  (Through Late Thursday Night)
Issued at 322 PM CDT Wed Aug 3 2022

Key Messages:

1) While dangerous heat indexes will persist for another few hours
in some areas, the primary concern the rest of the night will be
widespread showers and thunderstorms, which will move slowly
through the area between now and mid morning tomorrow. The primary
hazards associated with this storms are expected to be occasional
damaging wind gusts and localized flash flooding.

As of 2:30 PM, numerous thunderstorms developed across parts of
eastern Missouri and west-central Illinois, with early afternoon
convective initiation triggered by a combination of strong surface
heating ahead of a surging outflow boundary. These storms are
developing within a strongly unstable environment, featuring
MLCAPE values ranging from 2500 to as much as 4000 J/kg and
largely driven by the very warm and humid boundary layer. On the
other hand, bulk shear values are rather weak where these storms
have developed, likely less than 25kt from 0-6km. Given these
general parameters, thunderstorms in this initial round will
likely struggle to become organized, and will likely remain as
semi-discrete clusters until cold pool interactions potentially
drive upscale growth into a more linear complex. However, there
are some suggestions that these storms may be capable of producing
severe downbursts, including very high DCAPE and Microburst
Composite values. As such, a Severe Thunderstorm Watch as been
issued for a large portion of the area this afternoon through 8 PM
this evening. Aside from damaging wind gusts, occasional large
hail is also possible, along with bursts of very heavy rain rates.

As the evening progresses, storms will likely continue to grow
upscale, with perhaps additional rounds of thunderstorms developing
upstream from this initial activity. While storm motions will
largely be west to east, the larger region of thunderstorm activity
will spread southward slowly as it grows in coverage. As this
occurs, the primary hazard is expected to transition from a damaging
wind threat to a heavy rain and flash flooding threat, as storms
will likely continue to be extremely efficient rain producers even
if they loose a bit of strength in terms of wind gusts. Warm cloud
depths of around 4.5km, anomalously high precipitable water values
of 2 to 2.5 inches, and Corfidi vector orientations that support
westward back-building will all enhance the potential for locally
heavy rain, both in terms of instantaneous rates (2+" inches per
hour at times) and potential training of storms. As such, a broad
area of 1 to 3 inch rain accumulations is likely, with locally
higher amounts of 3 to 6 inches possible as well. The most
consistent signal for the heaviest rain totals has been across the
Ozarks region, but more recent trends suggest that these locally
higher amounts will be possible farther north across areas like
south-central Illinois and even potentially the St. Louis metro
area. While some of these areas could still use more rain to
alleviate drought conditions and should be receptive to water, other
areas have seen copious rainfall over the last several days. The
latter may pose an increased risk of flash flooding should storms
move over these areas.

In any case, convection will slowly spread south to southeast
through the overnight hours, and gradually taper off during the
early to mid morning tomorrow. Meanwhile, a weak cold front will
shift into the area from the north and stall tomorrow, providing
some modest heat relief. While this will be enough to bring
temperatures down to near normal values, the front will stall
somewhere north of the I-70 line, leaving in place a modified but
still rather humid airmass. As such, afternoon heating tomorrow may
be enough to generate a few more afternoon thunderstorms, likely
much weaker and more scattered in nature given the weakly sheared
environment and lack of a major forcing mechanism.

BRC

.LONG TERM...  (Friday through Next Wednesday)
Issued at 322 PM CDT Wed Aug 3 2022

On Friday and Saturday, an upper level ridge is expected to slowly
amplify and nudge eastward into the Mississippi Valley region,
prompting a gradual warming and drying trend. While a few isolated
showers will again be possible Friday afternoon, most likely across
parts of southwest Illinois, by Saturday precipitation chances will
likely shift to the east of the area. But while we will finally lose
the potential for additional noteworthy precipitation, the tradeoff
is likely to be another round of heat and humidity Saturday and
Sunday afternoons, with heat index values likely to climb above 100
degrees on both days yet again.

Sunday night and beyond, confidence is increasing that another cold
front will sink into the area as a shortwave moves through the Great
Lakes region. While there remain timing uncertainties, ensemble
guidance has increasingly indicated that we will likely return to a
convectively active period early next week. While there remains
considerable variability among members, a majority now support
widespread rainfall between Monday night and Tuesday as this
boundary sinks into the area. This pattern also suggests a cooling
trend overall, although ensemble temperature forecast spreads
increase dramatically Monday and beyond, reflecting the high degree
of variation in the passage and strength of the cold front.

BRC

&&

.AVIATION...  (For the 18z TAFs through 18z Thursday Afternoon)
Issued at 147 PM CDT Wed Aug 3 2022

The passage of a cold front tonight will bring storms to the area.
These storms are currently located in Northern Missouri ahead of the
front. The most likely time for thunderstorms is 00Z to 04Z for the
St. Louis area and Central MO, however, confidence is not high on
the exact timing. Some of these storms could produce winds up to 60
mph and large hail. The line of storms may bring low ceilings and
low visibility, causing IFR conditions. Additionally, there is low
confidence for scattered fog in the morning around 12Z following the
showers in Eastern MO.

REM/BRC

&&

.PRELIMINARY POINT TEMPS/POPS...
Saint Louis     73  86  73  89 /  90  30  10  30
Quincy          72  86  70  87 /  50  10   5   5
Columbia        72  90  71  92 /  70  10   5   5
Jefferson City  73  90  72  93 /  80  20   5  10
Salem           72  83  72  86 /  90  60  20  40
Farmington      71  85  70  89 /  90  80  20  40

&&

.LSX WATCHES/WARNINGS/ADVISORIES...
MO...Heat Advisory until 8 PM CDT this evening for Audrain MO-Boone
     MO-Callaway MO-Cole MO-Crawford MO-Franklin MO-Gasconade MO-
     Iron MO-Jefferson MO-Lincoln MO-Madison MO-Moniteau MO-
     Montgomery MO-Osage MO-Pike MO-Ralls MO-Reynolds MO-Saint
     Charles MO-Saint Francois MO-Saint Louis City MO-Saint
     Louis MO-Sainte Genevieve MO-Warren MO-Washington MO.

     Flood Watch from 7 PM CDT this evening through Thursday morning
     for Cole MO-Franklin MO-Gasconade MO-Moniteau MO-Osage MO-
     Saint Charles MO-Saint Louis City MO-Saint Louis MO-Warren
     MO.

     Flood Watch from 10 PM CDT this evening through Thursday morning
     for Crawford MO-Iron MO-Jefferson MO-Madison MO-Reynolds MO-
     Saint Francois MO-Sainte Genevieve MO-Washington MO.

IL...Heat Advisory until 8 PM CDT this evening for Bond IL-Brown IL-
     Calhoun IL-Clinton IL-Fayette IL-Greene IL-Jersey IL-
     Macoupin IL-Madison IL-Marion IL-Monroe IL-Montgomery IL-
     Pike IL-Randolph IL-Saint Clair-Washington IL.

     Flood Watch from 7 PM CDT this evening through Thursday morning
     for Greene IL-Jersey IL-Macoupin IL-Madison IL-Montgomery
     IL.

     Flood Watch from 10 PM CDT this evening through Thursday morning
     for Bond IL-Clinton IL-Fayette IL-Marion IL-Monroe IL-
     Randolph IL-Saint Clair-Washington IL.

&&

WFO LSX
Hazardous weather outlook, Aug 3, 3:35 PM CDT, 1 hour 59 minutes before
Hazardous Weather Outlook
National Weather Service St Louis MO
335 PM CDT Wed Aug 3 2022

ILZ058>060-064-065-069-070-074-079-095>102-MOZ018-019-026-027-
034>036-041-042-047>052-059>065-072>075-084-085-099-042045-
Greene IL-Macoupin IL-Montgomery IL-Bond IL-Fayette IL-Clinton IL-
Marion IL-Washington IL-Randolph IL-Adams IL-Brown IL-Pike IL-
Calhoun IL-Jersey IL-Madison IL-Saint Clair-Monroe IL-Knox MO-
Lewis MO-Shelby MO-Marion MO-Monroe MO-Ralls MO-Pike MO-Boone MO-
Audrain MO-Moniteau MO-Cole MO-Osage MO-Callaway MO-Montgomery MO-
Lincoln MO-Gasconade MO-Warren MO-Saint Charles MO-Franklin MO-
Saint Louis MO-Saint Louis City MO-Jefferson MO-Crawford MO-
Washington MO-Saint Francois MO-Sainte Genevieve MO-Iron MO-
Madison MO-Reynolds MO-
335 PM CDT Wed Aug 3 2022

This Hazardous Weather Outlook is for portions of eastern and
central Missouri as well as west central and southwest Illinois.

.DAY ONE...Tonight.

A heat advisory continues for all but northeast Missouri and a part
of west central Illinois through early this evening.

Thunderstorms are expected to continue to expand over northeast
Missouri and west central Illinois this evening, and move southeast
across the area through the evening and overnight. Some of the storms
could be severe, primarily late this afternoon and evening. Damaging
winds are the primary threat, and large hail is also possible.
Locally heavy rainfall is expected with these storms, particularly
across parts of southeast and east central Missouri into southwest
and south central Illinois. This could lead to isolated flash
flooding in these areas.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday.

The chance for isolated weak thunderstorms continues Thursday
through Friday, and returns again on late Sunday through Tuesday.

.SPOTTER INFORMATION STATEMENT...

Weather spotters are encouraged to report significant weather
conditions according to Standard Operating Procedures.

19

In the hours before

Local storm report, Aug 3, 5:14 PM CDT, 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
514 PM CDT WED AUG 3 2022

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0456 PM     TSTM WND DMG     LITCHFIELD              39.18N 89.65W
08/03/2022                   MONTGOMERY         IL   PUBLIC

            REPORT FROM MPING: TREE LIMBS BROKEN.

&&
Local storm report, Aug 3, 5:25 PM CDT, 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
525 PM CDT WED AUG 3 2022

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0313 PM     TSTM WND DMG     2 W MARTHASVILLE        38.63N 91.09W
08/03/2022                   WARREN             MO   EMERGENCY MNGR

            SEVERAL TREES BLOWN DOWN ONTO HWY 94.

&&

MAB
Local storm report, Aug 3, 5:26 PM CDT, 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
526 PM CDT WED AUG 3 2022

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0455 PM     TSTM WND DMG     2 ENE GRANITE CITY      38.73N 90.11W
08/03/2022                   MADISON            IL   PUBLIC

            LARGE TREE BRANCHES DOWN.

&&
Local storm report, Aug 3, 5:27 PM CDT, 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
527 PM CDT WED AUG 3 2022

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0519 PM     TSTM WND DMG     2 WSW GLEN CARBON       38.75N 90.01W
08/03/2022                   MADISON            IL   PUBLIC

            REPORT FROM MPING: TREE LIMBS BROKEN.

&&
Local storm report, Aug 3, 5:30 PM CDT, 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
530 PM CDT WED AUG 3 2022

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0343 PM     HAIL             1 E BLACK JACK          38.80N 90.24W
08/03/2022  E1.00 INCH       ST. LOUIS          MO   PUBLIC

            REPORT FROM MPING: QUARTER (1.00 IN.).

&&
Local storm report, Aug 3, 5:33 PM CDT, 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
533 PM CDT WED AUG 3 2022

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0455 PM     TSTM WND DMG     LITCHFIELD              39.18N 89.66W
08/03/2022                   MONTGOMERY         IL   BROADCAST MEDIA

            MULTIPLE POWER LINES DOWN THROUGHOUT THE
            CITY.

&&

The office that day

Everything else NWS St. Louis, MO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 3, 1:45 PM CDTFlood WatchLSXBond, Clinton, Fayette, Greene, Jersey, Macoupin and 7 more20 hr
Aug 3, 3:04 PM CDTSevere Thunderstorm WarningLSXCalhoun, Jersey41 min
Aug 3, 3:13 PM CDTSevere Thunderstorm WarningLSXMacoupin, Montgomery47 min
Aug 3, 3:21 PM CDTSevere Thunderstorm WarningLSXMadison26 min
Aug 3, 3:45 PM CDTSevere Thunderstorm WarningLSXCalhoun, Greene, Jersey45 min
Aug 3, 4:12 PM CDTSevere Thunderstorm WarningLSXMacoupin48 min
Aug 3, 4:22 PM CDTSevere Thunderstorm WarningLSXGreene, Jersey21 min
Aug 3, 4:29 PM CDTSevere Thunderstorm WarningLSXMadison46 min
Aug 3, 4:42 PM CDTSevere Thunderstorm WarningLSXMacoupin, Montgomery36 min
Aug 3, 5:05 PM CDTSevere Thunderstorm Warning Considerable damage threatLSXMadison, Saint Clair40 min
Aug 3, 5:15 PM CDTAreal Flood AdvisoryLSXMacoupin, Montgomery3 hr
Aug 3, 5:16 PM CDTSevere Thunderstorm WarningLSXMonroe, Randolph44 min
Aug 3, 5:54 PM CDTAreal Flood AdvisoryLSXBond, Fayette, Montgomery3 hr
Aug 3, 6:15 PM CDTSevere Thunderstorm WarningLSXBond, Clinton, Fayette, Marion, Washington60 min
Aug 3, 6:50 PM CDTSevere Thunderstorm WarningLSXMarion40 min

Nearby

Severe Thunderstorm Warnings in Illinois, 2022Every severe thunderstorm warning in 2022

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.